Re: [GIWorld-Hepatitis] I feel like Edie....
- In a message dated 4/24/2002 1:03:28 AM Eastern Daylight Time,
> Edie, please keep me posted because I sure seem to be expieriencing aYep, ditto, ditto and ditto. The vision problem comes and goes with me.
> lot of what you are experiencing. When I had insurance and synthroid,
> the dosage that we finally found to be right for me was 1.5mg. We
> started at lower doses but kept upping it until my TSH finally
> stabilized at 1.5 where I felt good.
According to the lab values, I'm still within the "normal" range. But what
they call normal and what is normal for me are not necessarily the same
thing. This is like all the doc's ignoring David's blood pressure because it
was only 145/86. That's within the normal range, but it's not his normal.
Of course, we might have been better off to let it drop, considering the
Tatezi, with all these symptoms, have you considered applying for disability?
It might take awhile, but at least you'd been on their page. That would
also give you part A and part B which would cover some of what you need.
[Non-text portions of this message have been removed]
Got a temp job this week and whew, is it rough with no energy.
I got a month's worth of samples of synthroid...or rather my liver
guy got them from a thyroid doc at the hospital. It's been about 6
days now and I am starting to feel a little better. Sent my doc the
form to apply for a 3month supply of synthroid from Abbott. Someone
posted the link to (I think because I'm on this temp job so don't
have access to my bookmarks) needymeds.com and all the inform was
there. Hopefully he has gotten the form filled out and submitted so I
can find out if I qualify.
Seriously doubt I'm eligible for disability...and will struggle
through this. If I can get some OT in on this job this week, that
would give me enough money to buy a months supply of
synthroid...otherwise I won't make any more than my unemployment. But
by working this week, my unemployment will last a week longer.
And once the synthroid is built up to the level it needs to be at, I
should be just fine.
(This is the first time I've ever used the site for messages...it's
weird, but when I got home last night I was so exhausted all I could
do was vege...didn't even turn my computer on)
> Tatezi, with all these symptoms, have you considered applying fordisability?
> It might take awhile, but at least you'd been on their page. Thatwould
> also give you part A and part B which would cover some of what youneed.
> [Non-text portions of this message have been removed]